okay almost a mth and a half ago i got tested and came back i had gonorrhea fromy my boyfriend and i got the meds for it and i den i had some serious itching and discharge after i took tha dosage it was four pills and another single pill i had to take all at once and then i went back to get tha check up and the doctor tod me i had a bacterial infection (some one told me u can get this from tha antibiotics to cure gonorrhea) and gave me these kinda ite green and purple pills .. 6 pills take 1 twice a day and then after i took that does today is july 28th 2010 wednesday would be the 2nd day my dosage is done maybe the 3rd and now i have this discharge but there is no serius itching just here and there or burnin sensation but the not the lips of my vagina but the labium i believe it is raw or dry & there is no odor to this discharge its jus like wet toilet paper thats what it looks like its not watery its jus kinda clamy u could say and white but more like the wet toilet paper pieces my clit has a little bit of itching not much and the same discharge..when i shower it goes away buh hours later does come back if it drys i can scratch it off i guess would be a alright example and if it helps i have a mirena iud in place... please help is this just the meds takin a toll on my body ? i have never had a std im 23 yrs old and always safe PEASE HELP
You may want to get tested by a naturalpathic doctor for inverse psoriasis. It is commonly misdiagnosed and though it is not contagious or curable, its symptoms can be lessoned. I have had the same sypmtoms for months and feared the worse case senario until it was explained and correctly dianosed. I am able to control things better and the raw is gone. I hope this helps a little.